# SDR UALA2013070904780

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,657 hours, 20,563 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 7
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN. F-CTL.  PROG TEXT: ITEM ROLLED FWD.  REF TSM 27-90-00-810-812. BERG TOMC. R & R ELAC 1 COMPUTER IAW AMM REF 27-93-34-000-001A AND 27-93-34-400-001A. OPS TEST GOOD.  LAND VERIFY TEST ACCOMPLISHED IAW AMM 22 -97-00-710-001-A.  ACFT REMAINS AT FULL CAT STATUS.
